Accessibility navigation


The JQ and other ‘Diasporas of the mind’

Cheyette, B. (2013) The JQ and other ‘Diasporas of the mind’. Jewish Quarterly, 60 (3-4). pp. 75-79. ISSN 2326-2516

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/0449010X.2013.855449


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Literature and Languages > English Literature
ID Code:35548
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation